Hi, in one cycle 2 i pills r not advisable.otherwise also i pill and registrone r both different medicines act differently . So dont take simultaneously. Meet gynaecologist so that she will explain everything to you .
It will give much hormone imbalance.
Firstly, stop taking iPill so frequently. It harms your hormonal imbalance significantly and increases chances of having recurrent miscarriages. You should take safe oral contraceptives rather or use a condom during intercourse. Visit a gynecologist.
Hello, please stop taking medicines like this. I pill increases chances of ectopic and makes your cycles irregular. Their are chances you can get your periods early even if you are taking regesterone. Please consult gynaec
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.